Posted by: Alex | 2008/07/07

Nuzac and libido

Hi. I have been taking Nuzac for the past 6 months. It works perfectley with me but there are just one problem. I do not have a libido. I have asked around and a pharmacist recomded that I try Dipnil. Please help me!! I need to be on anti-depressions but does not want to stop having sex. I am married.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

ALl antidepressants have this effect in some people, none has this effect in everyone. Even changing to a different member of the SSRI family to which Nuzac belongs, may help. Depnil is Moclobemide, a reversable MAOI, so you'd need to discuss this with your prescribing doctor, and plan how to change from one to the other, as some caution is needed when swiching between ADs with major differences in chemical actions.
Moclobemide does indeed see to have few if any sexual side-effecits in most people, and this is a pointn in it's favour. Bupropion ( Wellbutrin ) also tends to have few or no sexual side-effects. Both are chemically different from the average AD in use.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Sexless and PARANOID | 2008/07/08

I have been on Nuzak for 6 mnths and have no Libido whatsover, and extreme Vaginal dryness. I force myself to have sex with my fiance (whom I love very much) and its painful and Im starting to despise it.I feel like Im in a friend relationship because all I desire from him is cuddling and emotional togetherness.I was given Nuzak as a generic to Lily Fluoxetine (I was on that for about 6 years), and I feel like I hav lost my mind eversince I started using it. I had crazy dreams of people killing me, I constantly felt like I was being watched and started having panic attacks. I just wanted to die or kill myself. I felt like everyone was giving me this medication to "control" me or something.The side effects started after about a month or two, and now i have quit it cold turkey. The dreams and anxiety have subsided a lot, but my LIBIDO IS STILL GONE! I feel completely lost, i feel neglected by my doctor AND his partner (who to my opinion is completely un informed) and all i see before me is darkness. Please help me because i am so depressed and desperate!!!!!!!!!!!!

Reply to Sexless and PARANOID
Posted by: pleides | 2008/07/07

Also on Nuzac and that's a side effect. Quite annoying.

Reply to pleides

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.